# SDR HALA2016042700156

- Difficulty date: April 18, 2016
- Submitted: April 27, 2016
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 26,417 hours, 4,397 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 47-53
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK SECTION FRAME 47-53.2, 2462 3 X AREAS OF CORROSION. AREA 1: BS 35 000, AREA 2: BS 35 790, AREA 3, BS 36 570.  SEAT TRACK FRAME 47-53.2, 2462 CORROSION REMOVED IAW SRM, 51-74-00, REV 89.  RII OF REMOVED CORROSION CARRIED OUT IAW GMM, VOL 1, CHAP 5, ASSESSED OUT OF LIMITS, LEVEL 2 IAW SRM 53-31-15, REV 89.  TRACK SECTION REPLACEMENT REQUIRED.  SEAT TRACK SECTION C47-53.2 2462 REPLACED IAW SRM 51-72-11, REV 89 AND DWG F53312813.  RII OF COMPLETED SEAT TRACK CARRIED OUT IAW GMM VOL 1, CHAP 5. WORKMANSHIP AND CONFORMITY 
SATISFACTORY.
